# SDR SWAA051585

- Difficulty date: May 27, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 49,203 hours, 44,382 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 2 EA FUSELAGE STRINGER CLIPS CRACKED AT BS 887, STR 2L & 2R.  REMOVED AND REPLACED CLIPS PER SRM.
